# SDR 2007FA0000700

- Difficulty date: July 11, 2007
- Submitted: August 16, 2007
- Operation: General aviation
- Aircraft: N68246
- Make and model: Cessna 152
- Aircraft serial: 15282208
- Engine: Lyc O235*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 04425037
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND NOSE GEAR FORK CRACKED (1.5 INCH LONG) ON LT UPPER RADIUS OF FORK.  AIRCRAFT IS USED FOR TRAINING.  (K)
